MathSciNet Relay Station
MathSciNet bibliographic data
MR2215115 (2006k:11178) 11M41 (11B68 33B30)
Terhune, David Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006), no. 7, 1881–1889 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement